RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grechkoseeva Mariya Aleksandrovna

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24

Number of views:
This page:1449
Abstract pages:5723
Full texts:1374
References:643
Candidate of physico-mathematical sciences (2007)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,

http://www.mathnet.ru/eng/person27581
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/716284

Publications in Math-Net.Ru
2018
1. M. A. Grechkoseeva, “On spectra of almost simple extensions of even-dimensional orthogonal groups”, Sibirsk. Mat. Zh., 59:4 (2018),  791–813  mathnet; Siberian Math. J., 59:4 (2018), 623–640  isi  scopus
2017
2. M. A. Grechkoseeva, “Orders of elements of finite almost simple groups”, Algebra Logika, 56:6 (2017),  754–758  mathnet; Algebra and Logic, 56:6 (2018), 502–505  isi  scopus
3. M. A. Grechkoseeva, D. V. Lytkin, “On maximum orders of elements of simple orthogonal groups in characteristic 2”, Sib. Èlektron. Mat. Izv., 14 (2017),  405–417  mathnet  isi
2016
4. M. A. Grechkoseeva, “On spectra of almost simple groups with symplectic or orthogonal socle”, Sibirsk. Mat. Zh., 57:4 (2016),  746–754  mathnet  elib; Siberian Math. J., 57:4 (2016), 582–588  isi  elib  scopus
2015
5. A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for simple classical groups in characteristic $2$”, Sibirsk. Mat. Zh., 56:6 (2015),  1264–1276  mathnet  mathscinet  elib; Siberian Math. J., 56:6 (2015), 1009–1018  isi  scopus
2014
6. M. A. Grechkoseeva, A. M. Staroletov, “Unrecognizability by spectrum of finite simple orthogonal groups of dimension nine”, Sib. Èlektron. Mat. Izv., 11 (2014),  921–928  mathnet
2013
7. M. A. Grechkoseeva, “Element orders in covers of finite simple groups”, Algebra Logika, 52:5 (2013),  638–641  mathnet  mathscinet; Algebra and Logic, 52:5 (2013), 426–428  isi  scopus
8. M. A. Grechkoseeva, W. J. Shi, “On finite groups isospectral to finite simple unitary groups over fields of characteristic 2”, Sib. Èlektron. Mat. Izv., 10 (2013),  31–37  mathnet
2012
9. M. A. Grechkoseeva, D. V. Lytkin, “Almost recognizability by spectrum of finite simple linear groups of prime dimension”, Sibirsk. Mat. Zh., 53:4 (2012),  805–818  mathnet  mathscinet; Siberian Math. J., 53:4 (2012), 645–655  isi  scopus
2011
10. A. V. Vasil'ev, M. A. Grechkoseeva, A. M. Staroletov, “On finite groups isospectral to simple linear and unitary groups”, Sibirsk. Mat. Zh., 52:1 (2011),  39–53  mathnet  mathscinet; Siberian Math. J., 52:1 (2011), 30–40  isi  scopus
2010
11. M. A. Grechkoseeva, “Quasirecognizability of simple unitary groups over fields of even order”, Sib. Èlektron. Mat. Izv., 7 (2010),  435–444  mathnet
2009
12. A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov, “Characterization of the finite simple groups by spectrum and order”, Algebra Logika, 48:6 (2009),  685–728  mathnet  mathscinet  zmath  elib; Algebra and Logic, 48:6 (2009), 385–409  isi  elib  scopus
13. A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov, “On finite groups isospectral to simple symplectic and orthogonal groups”, Sibirsk. Mat. Zh., 50:6 (2009),  1225–1247  mathnet  mathscinet  elib; Siberian Math. J., 50:6 (2009), 965–981  isi  elib  scopus
14. A. V. Vasil'ev, I. B. Gorshkov, M. A. Grechkoseeva, A. S. Kondrat'ev, A. M. Staroletov, “On recognizability by spectrum of finite simple groups of types $B_n$, $C_n$, and $ ^2D_n$ for$n=2^k$”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:2 (2009),  58–73  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S218–S233  isi
2008
15. A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for finite simple linear groups of small dimensions over fields of characteristic 2”, Algebra Logika, 47:5 (2008),  558–570  mathnet  mathscinet  zmath; Algebra and Logic, 47:5 (2008), 314–320  isi  scopus
16. M. A. Grechkoseeva, “Recognition by spectrum for finite linear groups over fields of characteristic 2”, Algebra Logika, 47:4 (2008),  405–427  mathnet  mathscinet  zmath; Algebra and Logic, 47:4 (2008), 229–241  isi  scopus
2007
17. A. A. Buturlakin, M. A. Grechkoseeva, “The cyclic structure of maximal tori of the finite classical groups”, Algebra Logika, 46:2 (2007),  129–156  mathnet  mathscinet  zmath; Algebra and Logic, 46:2 (2007), 73–89  isi  scopus
18. M. A. Grechkoseeva, “On difference between the spectra of the simple groups $B_n(q)$ and $C_n(q)$”, Sibirsk. Mat. Zh., 48:1 (2007),  89–92  mathnet  mathscinet  zmath; Siberian Math. J., 48:1 (2007), 73–75  isi  scopus
2005
19. M. A. Grechkoseeva, M. S. Lucido, V. D. Mazurov, A. R. Moghaddamfar, A. V. Vasil'ev, “On recognition of the projective special linear groups over binary fields”, Sib. Èlektron. Mat. Izv., 2 (2005),  253–263  mathnet  mathscinet  zmath
20. A. V. Vasil'ev, M. A. Grechkoseeva, “On recognition by spectrum of finite simple linear groups over fields of characteristic 2”, Sibirsk. Mat. Zh., 46:4 (2005),  749–758  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 593–600  isi
2004
21. A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov, Kh. P. Chao, G. Yu. Chen, W. Shi, “Recognition of the finite simple groups $F_4(2^m)$ by spectrum”, Sibirsk. Mat. Zh., 45:6 (2004),  1256–1262  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:6 (2004), 1031–1035  isi
22. A. V. Vasil'ev, M. A. Grechkoseeva, “On recognition of the finite simple orthogonal groups of dimension $2^m$, $2^m+1$ and $2^m+2$ over a field of characteristic 2”, Sibirsk. Mat. Zh., 45:3 (2004),  510–526  mathnet  mathscinet  zmath; Siberian Math. J., 45:3 (2004), 420–432  isi
2003
23. M. A. Grechkoseeva, “Recognition of the group $O_{10}^+(2)$ from its spectrum”, Sibirsk. Mat. Zh., 44:4 (2003),  737–741  mathnet  mathscinet  zmath; Siberian Math. J., 44:4 (2003), 577–580  isi
24. M. A. Grechkoseeva, “On minimal permutation representations of classical simple groups”, Sibirsk. Mat. Zh., 44:3 (2003),  560–586  mathnet  mathscinet  zmath; Siberian Math. J., 44:3 (2003), 443–462  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019